Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS Midland/Odessa, TX

May 14, 20154 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 14, 2015, 9:01 PM CDT for 4 counties in Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2015, 9:01 PM CDT (02:01 UTC)
Expired
May 14, 2015, 9:45 PM CDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Andrews County, TX, Martin County, TX, Midland County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 20 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 9:25 PM CDTTSTM WND GST 01 Se Midland, TXESTIMATED 60-70 MPH. JUST SOUTHEAST OF THEINTERSECTION OF I-20 AND FM 1788.
May 14, 9:25 PM CDTTSTM WND GST 701 Se Midland, TXESTIMATED 60-70 MPH. JUST SOUTHEAST OF THE INTERSECTION OF I-20 AND FM1788.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WUUS54 KMAF 150201
SVRMAF
TXC003-317-329-461-150245-
/O.NEW.KMAF.SV.W.0103.150515T0201Z-150515T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
901 PM CDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS...
  SOUTHWESTERN MARTIN COUNTY IN WEST TEXAS...
  MIDLAND COUNTY IN WEST TEXAS...
  NORTH CENTRAL UPTON COUNTY IN WEST TEXAS...

* UNTIL 945 PM CDT

* AT 857 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF GARDENDALE TO WARFIELD TO PLEASANT
  FARMS...AND MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS. HIGH PROFILE VEHICLES...SUCH AS 
           TRACTOR TRAILERS AND RECREATIONAL VEHICLES...WILL 
           EXPERIENCE SEVERE CONTROL PROBLEMS...ESPECIALLY ON NORTH
           SOUTH ORIENTED ROADS.

* LOCATIONS IMPACTED INCLUDE...
  MIDLAND...WARFIELD...MIDLAND INTERNATIONAL...MIDLAND AIRPARK...
  COTTON FLAT...VALLEY VIEW...GREENWOOD...COURTNEY...SPRABERRY...
  STANTON MUNICIPAL AIPORT AND SKYWEST AIRPORT.
  INTERSTATE 20 FROM THE ECTOR COUNTY LINE TO THE MIDLAND-MARTIN
  COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3227 10183 3168 10178 3161 10223 3218 10229
TIME...MOT...LOC 0158Z 257DEG 21KT 3219 10227 3190 10222
          3161 10234

HAIL...1.25IN
WIND...70MPH

$$

70
1 follow-up statement
971 
WWUS54 KMAF 150226
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
926 PM CDT THU MAY 14 2015

TXC003-317-329-461-150245-
/O.CON.KMAF.SV.W.0103.000000T0000Z-150515T0245Z/
MARTIN TX-MIDLAND TX-UPTON TX-ANDREWS TX-
926 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREWS...NORTH CENTRAL UPTON...MIDLAND AND SOUTHWESTERN MARTIN
COUNTIES UNTIL 945 PM CDT...

AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF TARZAN TO MIDLAND TO 12 MILES
EAST OF PLEASANT FARMS...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VALLEY VIEW...GREENWOOD...COURTNEY AND SPRABERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3227 10183 3168 10178 3161 10223 3218 10229
TIME...MOT...LOC 0226Z 257DEG 21KT 3223 10208 3194 10203
          3165 10215

HAIL...0.88IN
WIND...60MPH

$$

70

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:27 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 14, 6:27 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM CDT Thu May 14 2015

.DISCUSSION...
Please see the aviation discussion below.

&&

.AVIATION...
Thunderstorms are possible at TAF sites this evening and
overnight. Some of these storms could reach severe levels across
southeast New Mexico, the Trans Pecos Region, and over the Permian
Basin. Surface winds will be gusty and variable in direction in
and near thunderstorms. VFR conditions will prevail with MVFR
conditions possible near thunderstorms.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT Thu May 14 2015/

DISCUSSION...

Severe thunderstorms are expected this afternoon and tonight with
large hail, damaging winds and a few tornadoes possible.  In
addition, some of the storms will produce heavy rainfall with
localized flash flooding possible.

A large upper low along the California coast will amble
southeastward to southern California Friday.  A plume of mid and
upper level moisture will spread over the region tonight within the
resultant southwest flow aloft downstream of this upper low.  A
shortwave trough also within the plume of moisture will translate
northeastward over the area tonight, accompanied by the LFQ of a
120kt h25 jet.  As heating destabilizes the atmosphere along and
east of a dryline expected to be situated near a Hobbs to Fort
Stockton to near Sanderson line this afternoon, expect thunderstorms
to develop as the cap erodes.  Since SBCAPE will be on the order of
2000-2500 J/Kg and 0-6km bulk shear will be 30-35kt, thunderstorms
will become organized, some of which will be severe.  Large hail is
expected with some of the storms due to mid level lapse rates of 7-8
C/km, while damaging winds and a few tornadoes are also possible due
to favorable shear profiles.  Heavy rainfall will accompany some of
the stronger storms, and with many areas across the Permian Basin,
western Low Rolling Plains and Lower Trans Pecos having fairly
saturated soil from recent heavy rain, have decided to issue a Flash
Flood Watch for tonight.  Locations east of a Seminole to Fort
Stockton to Sanderson line will be most susceptible to heavy rain/
flash flooding.

The cutoff low will meander eastward Friday while encompassing much
of the western ConUS.  Another round of convection will be possible,
especially Friday night.  Will continue to include a mention of
severe thunderstorms in the Hazardous Weather Outlook for Friday
afternoon/night, but heavy rainfall and flash flooding may be the
main concern.  The GFS in particular has been honing in on heavy
rainfall Friday night, with most other operational models much less
optimistic.  Since there is not a lot of support for heavy rainfall
from most operational models Friday night, will hold off on issuance
of a Flash Flood Watch at this time.

Dry air will mix eastward Saturday and Sunday with any thunderstorm
chances being relegated to the eastern Permian Basin and Lower Trans
Pecos as a potent shortwave trough ejects northeastward across New
Mexico early Saturday.  Will continue with a slight chance these
areas, perhaps a few being strong or severe.  Strong winds may occur
in the Guadalupe Mountains on Saturday as mid level winds will more
than likely mix down and funnel through gaps and passes.  For now,
have beefed wind speeds up in the forecast and made a mention in the
Hazardous Weather Outlook.  After the upper low ejects well north of
the region, another upper low will rapidly take it's place along the
west coast late this weekend.  Current indications are this upper
low will give the region another good shot at rainfall, especially
Monday through Tuesday night.  Heavy rainfall and flash flooding
will be the primary threats, at least according to current data.
Needless to say, will keep healthy rain chances in for these time
periods.  As far as temperatures are concerned, near normal high
temperatures and slightly above normal low temperatures will be the
norm through next Monday, with cooler lows on Sunday morning being
the exception.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
     ZONES... Borden...Crane...Dawson...Ector...Glasscock...
     Howard...Martin...Midland...Mitchell...Pecos...Reagan...
     Scurry...Terrell...Upton.

&&

80

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 14, 2:35 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT THU MAY 14 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
235 PM CDT THU MAY 14 2015 /135 PM MDT THU MAY 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN
BASIN. LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND
VERY HEAVY RAINFALL CAN BE EXPECTED. A FEW TORNADOES WILL BE
POSSIBLE TOO...MAINLY IN THE EARLY EVENING HOURS. HEAVY RAINFALL
HAS THE POTENTIAL TO RESULT IN FLASH FLOODING...ESPECIALLY ALONG
AND EAST OF A SEMINOLE TO SANDERSON LINE. A FLASH FLOOD WATCH IS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY
AFTERNOON AND EVENING ACROSS SOUTHEAST NEW MEXICO...PARTS OF THE
TRANS PECOS...AND THE PERMIAN BASIN. HEAVY RAINFALL FROM THESE
STORMS FRIDAY NIGHT COULD RESULT IN FLASH FLOODING.

THUNDERSTORM CHANCES SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER
TRANS PECOS SATURDAY. MORE WIDESPREAD RISK OF STORMS RETURNS ACROSS
ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY THROUGH
TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL BE THE BIGGEST
THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 14, 6:13 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT THU MAY 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             MONAHANS                31.60N 102.89W
05/14/2015  E1.75 INCH       WARD               TX   PUBLIC

&&

AKL
Special weather statement, May 14, 6:34 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT THU MAY 14 2015

NMZ028-034-150030-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
534 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL LEA AND SOUTHEASTERN EDDY COUNTIES UNTIL 630 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF MALAGA AT 534
PM MDT...MOVING EAST AT 30 MPH. THIS STORM COULD PRODUCE PENNY SIZE
HAIL AND GUSTY WINDS TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3241 10382 3233 10339 3210 10346 3201 10380
      3201 10402 3202 10417 3218 10413
TIME...MOT...LOC 2334Z 253DEG 26KT 3215 10397
Special weather statement, May 14, 6:38 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
638 PM CDT THU MAY 14 2015

TXZ057-058-074-079-080-150015-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-PRESIDIO VALLEY-
638 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AFFECTING JEFF
DAVIS...NORTHWESTERN PRESIDIO AND SOUTHEASTERN CULBERSON COUNTIES
UNTIL 715 PM CDT...

SHOWERS CAPABLE OF PRODUCING BRIEF DOWNBURST WINDS OF UP TO 50 MPH
WERE LOCATED OVER THE DAVIS AND APACHE MOUNTAINS AT 635 PM
CDT...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... ARE POSSIBLE.

&&

LAT...LON 3141 10408 3111 10411 3088 10376 3065 10415
      3047 10476 3142 10466
TIME...MOT...LOC 2335Z 255DEG 41KT 3113 10436
Special weather statement, May 14, 6:56 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT THU MAY 14 2015

NMZ033-034-TXZ045-150045-
GAINES-SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-
556 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING CENTRAL LEA AND WEST CENTRAL GAINES COUNTIES UNTIL 645 PM
MDT/745 PM CDT/...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 8 MILES WEST OF MONUMENT AT
556 PM MDT/656 PM CDT/...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING/1100 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3298 10329 3267 10300 3242 10338 3267 10358
TIME...MOT...LOC 2356Z 225DEG 20KT 3260 10338
Special weather statement, May 14, 7:27 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM MDT THU MAY 14 2015

NMZ028-033-034-150115-
SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-EDDY COUNTY PLAINS-
627 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING SOUTHEASTERN EDDY AND SOUTHERN LEA COUNTIES UNTIL 715 PM
MDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 33 MILES SOUTHWEST OF EUNICE
AT 627 PM MDT...MOVING NORTHEAST AT 45 MPH.  THIS STORM WILL IMPACT
SH 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3252 10321 3245 10313 3225 10327 3218 10316
      3201 10367 3223 10380
TIME...MOT...LOC 0027Z 236DEG 37KT 3218 10361
Special weather statement, May 14, 7:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT THU MAY 14 2015

NMZ033-TXZ045-150130-
GAINES-CENTRAL LEA COUNTY-
642 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL LEA AND WEST CENTRAL GAINES COUNTIES UNTIL 730
PM MDT/830 PM CDT/...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER MONUMENT AT 641 PM
MDT/741 PM CDT/...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL IMPACT
THE SOUTH EDGE OF HOBBS AND SH 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING/1100 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3285 10302 3263 10288 3250 10327 3265 10335
TIME...MOT...LOC 0041Z 243DEG 20KT 3261 10324

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:20 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler40 min
May 14, 7:27 PM CDTSpecial Weather StatementMAFLoving48 min
May 14, 8:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Midland59 min
May 14, 8:39 PM CDTAreal Flood AdvisoryMAFEctor3 hr
May 14, 9:08 PM CDTSevere Thunderstorm WarningMAFCrane, Ector37 min
May 14, 9:11 PM CDTAreal Flood AdvisoryMAFMartin, Midland3 hr
May 14, 9:11 PM CDTSpecial Weather StatementMAFPecos49 min
May 14, 9:40 PM CDTSpecial Weather StatementMAFCrane50 min
May 14, 10:44 PM CDTSpecial Weather StatementMAFUpton46 min
May 14, 11:14 PM CDTSpecial Weather StatementMAFPecos46 min
May 14, 11:58 PM CDTSpecial Weather StatementMAF32 min
May 15, 12:37 AM CDTSpecial Weather StatementMAFReagan38 min
May 15, 12:39 AM CDTAreal Flood AdvisoryMAFReagan3 hr
May 15, 3:54 AM CDTHigh Wind WatchMAF10 hr
May 15, 1:46 PM CDTHigh Wind WarningMAF32 hr
May 15, 1:46 PM CDTWind AdvisoryMAFAndrews, Borden, Dawson, Ector, Gaines, Glasscock and 8 more29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.